Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 1481793, 10 pages
Research Article

Dual -Mixed Geominimal Surface Area and Related Inequalities

College of Mathematics and Statistics, Hexi University, Zhangye, Gansu 734000, China

Received 11 April 2016; Accepted 9 June 2016

Academic Editor: Carlo Bardaro

Copyright © 2016 Tongyi Ma and Yibin Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tongyi Ma and Yibin Feng, “Dual -Mixed Geominimal Surface Area and Related Inequalities,” Journal of Function Spaces, vol. 2016, Article ID 1481793, 10 pages, 2016. doi:10.1155/2016/1481793